# SDR 96ZZZX1985

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4642J
- Make and model: Cessna 172
- Aircraft serial: 17273658
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Stop
- Part number: 05112421
- Condition: Broken
- Location: Pilot Aft Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PILOT'S AFT SEAT STOP BROKEN.  IF UNNOTICED, REAR SEAT ROLLERS MAY DISCONNECT FROM RAILS MAKING SEAT PINS NON-FUNCTIONAL.  WITH SEAT PINS NOT POSITIONED PROPERLY, SEAT MAY SLIDE AFT ON TAKEOFF AND CREATE POSSIBLE DEPARTURE STALL CONFIGURATION.
